# SDR DL72E992153

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Component: 651622194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPAR CRACKED AT NUT PLATE ON NR 11 RIB, MARKED.  REPAIRED PER M/M 57-54-0.
